# SDR NWAA09133211

- Difficulty date: December 13, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUT OF AIRPORT, AT APPROX 20,000 FT, RECEIVED "HYD GREEN RSVR LO LVL" CAUTION.  FOLLOWED COM, LANDING GEAR GRAVITY EXTENDED AND LANDED UNEVENTFULLY.  CORRECTION WAS TO REPLACE HYD LINE IN LT WHEEL WELL AND NR 1 ENG DRIVEN PUMP IAW LOG PAGES 4568789 AND 0011489.  (K)
